Show simple item record

Моор, Михаил Александрович
Рыбаков, Владимир Владимирович
2019-07-01T07:22:20Z
2019-07-01T07:22:20Z
2018-08
Моор, Михаил Александрович. MANY–VALUED MULTI–MODAL LOGICS, SATISFIABILITY PROBLEM [Текст] / Михаил Александрович Моор, Владимир Владимирович Рыбаков // Siberian Electronic Mathematical Reports. — 2018. — Т. 15. — С. 829-838
18133304
http://semr.math.nsc.ru/v15/p829-838.pdf
http://elib.sfu-kras.ru/handle/2311/110606
Текст статьи не публикуется в открытом доступе в соответствии с политикой журнала.
This paper investigates many–valuated multi–modal logics. The suggested semantics consists of relational Kripke–Hintikka models which have various accessibility relations and distinct valuations for propositional statements (letters). So we study a multi–agent approach when each agent has its own accessibility relation and also its own valuation for propositional letters. We suggest the rules for computation of truth values of formulas, illustrate our approach, and study the satisfiability problem. Using a modification of the filtration technique, we obtain a solution for satisfiability problem in basic but most important wide classes of multi–valued multi–modal models. We comment on possible applications and describe open problems.
many–valued logic
multi–agent logic
multi–modal logic
computability
satisfiability
decidability
deciding algorithms
MANY–VALUED MULTI–MODAL LOGICS, SATISFIABILITY PROBLEM
Journal Article
Journal Article Preprint
829-838
27.03.19
2019-07-01T07:22:20Z
10.17377/semi.2018.15.070
Институт математики и фундаментальной информатики
Кафедра алгебры и математической логики
Siberian Electronic Mathematical Reports
Q3
без квартиля


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record